MathSciNet Relay Station
MathSciNet bibliographic data
MR1646776 53A10 (49Q05)
Hutchings, Michael The structure of area-minimizing double bubbles. J. Geom. Anal. 7 (1997), no. 2, 285–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement